# SDR CALA2021112202141

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Aft Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299) AFT RH DOOR SILL HAS CORROSION IN SEVERAL LOCAT IONS. DOT 52-45. REMOVED AND REPLACED AFT R2 DOOR SILL IAW SRM 51-42-11, DWG D534 80595. ACCOMPLISHED BY EMP#V935774 AT BFM ST AEROSPACE MOBILE. N R#0015809
